×

Found 1,678 Documents (Results 1–100)

Transition fronts of Fisher-KPP equations in locally spatially inhomogeneous patchy environments. (English) Zbl 1486.37043

Reviewer: Xiong Li (Beijing)
PDF BibTeX XML Cite
Full Text: DOI arXiv

Discrete fractional calculus and fractional difference equations. (English) Zbl 1492.39001

SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-030-92723-3/pbk; 978-3-030-92724-0/ebook). xi, 88 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

New representations of the Laguerre-Sobolev and Jacobi-Sobolev orthogonal polynomials. (English) Zbl 1482.33007

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 305-327 (2021).
MSC:  33C47 33C45 34L10
PDF BibTeX XML Cite
Full Text: DOI

On the discreteness of the spectrum of matrix Schrödinger and Dirac operators with point interactions. (English. Russian original) Zbl 07455576

Math. Notes 110, No. 6, 960-966 (2021); translation from Mat. Zametki 110, No. 6, 932-938 (2021).
MSC:  47B36 34L40
PDF BibTeX XML Cite
Full Text: DOI

Discrete curve flows in two-dimensional Cayley-Klein geometries. (English) Zbl 1472.35424

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 157-167 (2021).
MSC:  35R10 47E07
PDF BibTeX XML Cite
Full Text: DOI

Operators and equations: discrete and continuous. (English. Russian original) Zbl 07380558

J. Math. Sci., New York 257, No. 1, 17-26 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 18-27 (2019).
PDF BibTeX XML Cite
Full Text: DOI Link

Semiclassical asymptotics for a difference Schrödinger equation with two coalescent turning points. (English. Russian original) Zbl 1476.39022

Math. Notes 109, No. 6, 990-994 (2021); translation from Mat. Zametki 109, No. 6, 948-953 (2021).
MSC:  39A45 39A12 34L40
PDF BibTeX XML Cite
Full Text: DOI

Locally finite extensions and Gesztesy-Šeba realizations for the Dirac operator on a metric graph. (English) Zbl 07361667

Jeribi, Aref (ed.), Operator theory. Proceedings of the international conference on operator theory, Hammamet, Tunisia, April 30 – May 3, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 25-53 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software